# SDR DALA2015071004255

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fairing
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE METALLIZATE OF RUDDER FAIRING.  RUDDER FAIRING WAS REPAIRED IAW SRM 51-70-1 AD, PAR 23 AND A/C 0904, CARD 2000-8149-06, CREW 02, JIC 9629123, JOB 000-0028.
